# SDR KBMA117633

- Difficulty date: June 17, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: DSQ201
- Condition: Inoperative
- Location: Taxi Light
- Part time: 9,078 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAXI LIGHT SWITCH INOPERATIVE.  REPLACED WITH NEW SWITCH.
